On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.80.188.87
Access to elec. publ.: SémCong

Annales scientifiques de l'ENS

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Serie 4:
Serie 3:
Serie 2:
Serie 1:

Search


Catalogue & orders

Annales scientifiques de l'ENS - Titles - série 4, 50 (2017)

Titles < série 4, 50

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 50, fascicule 3 (2017)

Davide A. Reduzzi, Liang Xiao
Partial Hasse invariants on splitting models of Hilbert modular varieties
Annales scientifiques de l'ENS 50, fascicule 3 (2017), 579-607

Télécharger cet article : Fichier PDF

Résumé :
Invariants de Hasse partiels sur les modèles de décomposition des variétés de Hilbert modulaires
Soient F un corps totalement réel de degré g et p un nombre premier. On construit g invariants de Hasse partiels sur la fibre de caractéristique p du modèle scindé de Pappas-Rapoport de la variété modulaire de Hilbert pour F de niveau premier à p. Ils généralisent les invariants de Hasse partiels usuels sur le lieu de Rapoport. En particular, nous résolvons le problème du manque des invariants de Hasse lorsque p est ramifié dans F. Utilisant la stratification sur le modèle scindé induite par ces invariants de Hasse, nous prouvons en toute généralité l'existence de pseudo-représentations galoisiennes attachées aux systèmes de Hecke qui apparaissent dans la cohomolgie cohérente des variétés modulaires modulo p^n. Ceci étend un résultat des auteurs avec E. Emerton où on a supposé que p est non-ramifié dans F.

Mots-clefs : Invariants de Hasse, modèle de la variété modulaire de Hilbert, formes modulaires de Hilbert, représentations galoisiennes.

Abstract:
Let F be a totally real field of degree g, and let p be a prime number. We construct g partial Hasse invariants on the characteristic p fiber of the Pappas-Rapoport splitting model of the Hilbert modular variety for F with level prime to p, extending the usual partial Hasse invariants defined over the Rapoport locus. In particular, when p ramifies in F, we solve the problem of lack of partial Hasse invariants. Using the stratification induced by these generalized partial Hasse invariants on the splitting model, we prove in complete generality the existence of Galois pseudo-representations attached to Hecke eigenclasses of paritious weight occurring in the coherent cohomology of Hilbert modular varieties mod p^m, extending a previous result of M. Emerton and the authors which required p to be unramified in F.

Keywords: Partial Hasse invariants; Pappas-Rapoport splitting models; Hilbert modular forms; Galois representations

Class. math. : 11F41 ; 14G35, 11G18, 11F80.


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Andreatta, F. and Goren, Eyal Z.
Hilbert modular forms: mod p and p-adic aspects
Mem. Amer. Math. Soc. 173 (2005)
Math Reviews MR2110225
2
3
4
Deligne, Pierre and Pappas, Georgios
Singularités des espaces de modules de Hilbert, en les caractéristiques divisant le discriminant
Compos. math. 90 (1994) 59–79
Math Reviews MR1266495
5
Dimitrov, Mladen
Compactifications arithmétiques des variétés de Hilbert et formes modulaires de Hilbert pour _1(c,n)
in Geometric aspects of Dwork theory. Vol. I, II
(2004) 527–554
Math Reviews MR2099078
6
Dimitrov, Mladen and Tilouine, Jacques
Variétés et formes modulaires de Hilbert arithmétiques pour _1(c,n)
in Geometric aspects of Dwork theory. Vol. I, II
(2004) 555–614
Math Reviews MR2099080
7
8
Goren, Eyal Z.
Hasse invariants for Hilbert modular varieties
Israel J. Math. 122 (2001) 157–174
Math Reviews MR1826497
9
Goren, Eyal Z. and Oort, F.
Stratifications of Hilbert modular varieties
J. Algebraic Geom. 9 (2000) 111–154
Math Reviews MR1713522
10
Grothendieck, Alexandre
Groupes de Barsotti-Tate et cristaux de Dieudonné
Les Presses de l'Université de Montréal, Montreal, Québec, 1974
Math Reviews MR0417192
11
Hida, Haruzo
Hilbert modular forms and Iwasawa theory
Oxford Mathematical Monographs, The Clarendon Press, Oxford Univ. Press, Oxford, 2006
Math Reviews MR2243770
12
Katz, Nicholas M.
p-adic L-functions for CM fields
Invent. math. 49 (1978) 199–297
Math Reviews MR513095
13
Kisin, Mark and Lai, King Fai
Overconvergent Hilbert modular forms
Amer. J. Math. 127 (2005) 735–783
Math Reviews MR2154369
14
Lazarsfeld, Robert
Positivity in algebraic geometry. II
Ergebn. Math. Grenzg., vol. 49, Springer, Berlin, 2004
Math Reviews MR2095472
15
Mazur, B. and Messing, William
Universal extensions and one dimensional crystalline cohomology
Lecture Notes in Math., vol. 370, Springer, Berlin-New York, 1974
Math Reviews MR0374150
16
Pappas, Georgios and Rapoport, M.
Local models in the ramified case. II. Splitting models
Duke Math. J. 127 (2005) 193–250
Math Reviews MR2130412
17
Rapoport, M.
Compactifications de l'espace de modules de Hilbert-Blumenthal
Compos. math. 36 (1978) 255–335
Math Reviews MR515050
18
Sasaki, S.
Integral models of Hilbert modular varieties in the ramified case, deformations of modular Galois representations, and weight one forms
(2014)
19
Tian, Yichao and Xiao, Liang
On Goren-Oort stratification for quaternionic Shimura varieties
Compos. Math. 152 (2016) 2134–2220
Math Reviews MR3570003
20
Tian, Yichao and Xiao, Liang
p-adic cohomology and classicality of overconvergent Hilbert modular forms
Astérisque 382 (2016) 73–162
Math Reviews MR3581176
21
22
Vollaard, Inken
On the Hilbert-Blumenthal moduli problem
J. Inst. Math. Jussieu 4 (2005) 653–683
Math Reviews MR2171733